# SDR AALA20170103001

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 4,766 hours, 500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST15030377
- Condition: Discharged
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. AIRPLANE HEALTH MONITORING ALERT FOR L1 DOOR EMERGENCY LIGHT SYSTEM PRIME CONTROL UNIT BATTERY POWER FAILURE. REMOVED AND REPLACED L1 DOOR WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT BATTERY IAW AMM 33-51-07. OPERATIONAL CHECK GOOD.
